# SDR DXTA200803116

- Difficulty date: June 13, 2008
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 7,441 hours, 4,539 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 41011120107
- Part serial: 0243
- Condition: Faulty
- Location: Rudder
- Part time: 264 hours, 154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING THROUGH FL180 AND 250 KIAS THE UPPER RUDDER BEGAN TO OSCILLATE, THIS WAS PHYSICALLY NOTICABLE IN THE AIRFRAME. TROUBLESHOT AND FOUND UPPER RUDDER ACTUATOR TO BE FAULTY.  REPLACED UPPER RUDDER ACTAUTOR PERFORMED UPPER RUDDER SYS ADJUSTMENT AND OPS TEST.  ALL WORK DONE IAW MM 27-24-01 NO DEFECTS NOTED AT THIS TIME.
